Strong limit theorems for weighted quantile processes
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-125711.
Date of creation: 1988
Date of revision:
Publication status: Published in Annals of Probability (1988) v.16, p.1623-1643
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Peng, Liang & Qi, Yongcheng, 2008. "Bootstrap approximation of tail dependence function," Journal of Multivariate Analysis, Elsevier, vol. 99(8), pages 1807-1824, September.
- Hüsler, Jürg & Li, Deyuan & Müller, Samuel, 2006. "Weighted least squares estimation of the extreme value index," Statistics & Probability Letters, Elsevier, vol. 76(9), pages 920-930, May.
- Zhou, Chen, 2009. "Existence and consistency of the maximum likelihood estimator for the extreme value index," Journal of Multivariate Analysis, Elsevier, vol. 100(4), pages 794-815, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.